So Since My Last Period Me & My Partner Have Been Having Sex Every Other Day As Recommended, Well Every Time We Have Intercourse, I Go To Use The Bathroom & There's Always A Light Pink, Like Discharge Is This Normal After Having Mirena Removed A Month Ago, After Having It In For 2 Years?View Thread
So i had been on the Mirena IUD for just over 2 years i took it out the 26th, of January. I just started my period the 14th of February, & me and my partner are looking to conceive as soon as possible, I have no clue where to go from here, when to try, the best days to try or anything. note this is the first period I've had in over 2 years so I don't know how permanent my cycle is or even what it is. I really need some good advice, & don't really have time to waste. Please & thanks. View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.